# SDR SWAA2023032412548

- Difficulty date: March 4, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED DEFLECTION CONTROL AT LT WING 2023-165209<[01] REPLACED NEW SUPPORT ANGLE LOCATED DEFLECTION CONTROL AT LT WING I.A.W. B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. SEE INDIVIDUAL SIGN OF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OF BELOW.
